# SDR SIMA201031903

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 15,030 hours, 12,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3921 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO SECURE CLOSED.  IT INDICATED CLOSED BUT THE EXTERIOR HANDLE HAS TO BE FORCED TO THE FLUSH POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SERVICED THE MAIN CABIN DOOR FRAME ROLLERS IAW EMB145 AMM 53-21-02.  NO PARTS WERE REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
